Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

How is maxillary sinusitis be treated ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 157 Questions
The right side of my face, only around my cheek, feels heavy....not numb or tingly per say, just heavy.. i have anxiety so i took a xanax and nothin happened...i fel fine other wise... had a small headache but took excedri and that went away. It has been off and on since last night....what can cause this?
Posted Mon, 23 Apr 2012 in Ear, Nose and Throat Problems
Answered by Dr. Sunil.N 4 hours later

Thanks for your query.

Your history of feeling of heaviness of cheek associated with headache with off and on nature suggest the probable cause as Sinusitis(Maxillary sinusitis),mild type.

The neurological cause is less likely since it is not associated with tingling sensation or numbness.Sudden patchy loss of sensation(feeling heaviness) without history of trauma is rare.

A detailed ENT (ear,nose,throat) examination is needed to arrive at diagnosis.Please consult a ENT specialist(otolaryngologist).

Hope I have answered your query.I will be available to answer your follow up query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor